# SDR A6WA202201318122

- Difficulty date: January 31, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7289
- Aircraft time: 46,956 hours, 45,610 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Part number: 2027614400
- Part serial: NSN
- Condition: Corroded
- Location: Fs409+111.98-559
- Part time: 46,956 hours, 45,610 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDEWALL SEAT TRACKS FROM FS 409+111.98 TO FS 559+79  HAVE SEVERAL AREAS OF SURFACE CORROSION. EVALUATED CORROSION ON R/H SIDEWALL SEAT TRACKS AT FS409+111.98 TO FS 559.00+79 AT RBL 42 AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM   53-00-49 REV 38.    *********AIRCRAFT REMOVED FROM SERVICE***************************  REMOVED AND REPLACED 4 EACH SIDEWALL SEAT TRACKS FROM FS409+111.98 TO FS458.06, FS458.06 TO FS510, FS510 TO FS549.06, FS549.06 TO FS 559+79 AT RBL 42 IAW  IAW CRJ200 AMM 53-01-11 REV 64. RESTORED PROTECTIVE FINISH TO 4 EACH SEAT TRACK INSTALLATIONS PRIOR TO INSTALLATION IAW CRJ200 SRM 51-21-11 REV 38, CRJ200 SRM 51-25-06 REV 38, AND CRJ200 SRM 51-25-00 REV 38. WORK COMPLETED ON AERSALE      WO #003566 CARD #20073.  CRS #4AER685B   N433AW TT:46,956:36 TC:45,610
